MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER
Model Number 7818
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that one of his blood glucose readings was not stored in the memory of the contour next one meter.There was no allegation of an adverse event.The customer was advised to return the meter for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter for evaluation.Control tests and simulated blood tests were run using the returned meter with in-house test strips and in-house control solution, which gave satisfactory performance.The simulated blood readings were properly stored in meter's memory.The blood glucose readings from the meter were synced with the contour diabetes app and the readings were properly displayed on the app.

Brand Name
CONTOUR NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9581879
Report Number1810909-2020-00023
Device Sequence Number535102
Product Code NBW
UDI-Device Identifier00301937818011
UDI-Public00301937818011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7818
Device Catalogue Number7818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR